# SDR ASMF201107011

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 27,412 hours, 14,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LT AFT CABIN DOOR WAS DAMAGED.  MX PERFORMED VISUAL INSPECTION TO LT AFT ENTRY STRUCTURE DOOR IAW MM 52-13-00 DETECTING DAMAGES OUT OF LIMIT IN THE DOOR COVER AND THE LATERAL STRIPS OF THE COVER DOOR WERE BENT.  TECH REPAIRED THE DOOR COVER IAW MM 25-00-00 PARAGRAPH 2(E) PAGE 802 AND THE LATERAL STRIPS OF THE COVER DOOR WERE CONFORMED IAW BAC 53-00 AND LT AFT ENTRY DOOR WAS ADJUSTED IAW MM 52-13-00, ALL CORRECT.
